Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Does dexorange syrup show any benefits for hair? Does it have any side effects? How control hair fall and have healthy hair?

Hello Doctor, Good morning.., My age is 26 yrs (Female). I want to use Dexorange syrup. Does it show any benefits for hair. Is there any side effects with this syrup. Please reply me. Please also suggest me how to control hair fall and make my hair strong and healthy. Thanks in advance.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  1738
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi ,you have a problem of hair fall.Hair fall occurs due to inadequate nourishment to its root due to inadequate nourishment to body.You can use Dex-orange syrup as it contains multi-vitamins.but i think along with it a healthy nourishing rich in vitamins & protein food like spinach ,leafy vegetables cereals helps you much more.You shoulds avoid applying artificial agents on scalp & apply good quality oil on scalp along with it .thanks.
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor